# SDR P2EA01112

- Difficulty date: July 2, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N128NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION PER S/B 737-53A1173 PRESSURE BULKHEAD, BS 178 WEB CRACKED AT WL 234, LBL 10 INCHES, PRESSURE BULKHEAD BS 178 WEB CRACKED AT WL 218, RBL 10.7 INCH, PRESSURE BULKHEAD BS 178, RT SIDE INTERCOSTAL CRACKED AT WL 195, PRESSURE BULKHEAD BS 178 LT SIDE INTERCOSTAL CRACKED AT WL 195.  (M)
